Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

medication for Dysentery - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Eating Disorders
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions

User :   Dear
My name is
I am suffering from stomach problem like Dysentery my stool is pale yellow
colour and almost watery stool five to 7 times a day or someday it may be more previous year i have same problem i show to a doctor and he gaves me cifran ct twice a day enzox plus twice a day and loramyl twice a day and viselac twice a day and i recover quickly within few days but again i have same problem these year i showed to two doctors they gave me medicine like lomotil ,redotil,imosec,digeplex,and many more medicine but all fails like anything i cant repeat the old medicine because loramyl is not available i am very helpless because no medicine is working when i was in school i have three time jundice and i was alcoholic but i stop alcohol before 1 year what to do plese help me as quickly as possible as i am suffering like anything
thanks at advance
my emai id is
Doctor :   Hi
Doctor :   Let me read it
User :   ok sir
Doctor :  
Doctor :  
So, what medications have you taken before?
Doctor :  
This time I mean to ask
Doctor :   Are you there?
Doctor :  
I have to close the window as you are not responding. Please chat with our doctors 24/7 for medical queries.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor